# SDR SIMA2011326002

- Difficulty date: November 18, 2011
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 19,407 hours, 16,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Part serial: ABI100708BC
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2999 THE CREW REPORTED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT IAW EMB 145 AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
